Diogo Luis de Castro Vasconcelos de Aguiar Gomes
AuthID: R-000-497
51
TITLE: On the minimizers of calculus of variations problems in Hilbert spaces Full Text
AUTHORS: Gomes, D; Nurbekyan, L;
PUBLISHED: 2014, SOURCE: Calculus of Variations and Partial Differential Equations, VOLUME: 52, ISSUE: 1-2
AUTHORS: Gomes, D; Nurbekyan, L;
PUBLISHED: 2014, SOURCE: Calculus of Variations and Partial Differential Equations, VOLUME: 52, ISSUE: 1-2
52
TITLE: Socio-economic applications of finite state mean field games
AUTHORS: Gomes, D; Velho, RM; Wolfram, MT;
PUBLISHED: 2014, SOURCE: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, VOLUME: 372, ISSUE: 2028
AUTHORS: Gomes, D; Velho, RM; Wolfram, MT;
PUBLISHED: 2014, SOURCE: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, VOLUME: 372, ISSUE: 2028
53
TITLE: Dual two-state mean-field games
AUTHORS: Diogo Gomes; Roberto M Velho; Marie-Therese Wolfram;
PUBLISHED: 2014, SOURCE: 53rd IEEE Conference on Decision and Control
AUTHORS: Diogo Gomes; Roberto M Velho; Marie-Therese Wolfram;
PUBLISHED: 2014, SOURCE: 53rd IEEE Conference on Decision and Control
54
TITLE: Convergence of a semi-discretization scheme for the Hamilton-Jacobi equation: A new approach with the adjoint method Full Text
AUTHORS: Cagnetti, F; Gomes, D; Tran, HV;
PUBLISHED: 2013, SOURCE: APPLIED NUMERICAL MATHEMATICS, VOLUME: 73
AUTHORS: Cagnetti, F; Gomes, D; Tran, HV;
PUBLISHED: 2013, SOURCE: APPLIED NUMERICAL MATHEMATICS, VOLUME: 73
55
TITLE: Mean-field games with logistic population dynamics Full Text
AUTHORS: Gomes, DA; De Lima Ribeiro, R;
PUBLISHED: 2013, SOURCE: 52nd IEEE Conference on Decision and Control, CDC 2013 in Proceedings of the IEEE Conference on Decision and Control
AUTHORS: Gomes, DA; De Lima Ribeiro, R;
PUBLISHED: 2013, SOURCE: 52nd IEEE Conference on Decision and Control, CDC 2013 in Proceedings of the IEEE Conference on Decision and Control
56
TITLE: Mean-field games with logistic population dynamics
AUTHORS: Diogo Aguiar Gomes; Ricardo de Lima Ribeiro;
PUBLISHED: 2013, SOURCE: 52nd IEEE Annual Conference on Decision and Control (CDC) in 2013 IEEE 52ND ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC)
AUTHORS: Diogo Aguiar Gomes; Ricardo de Lima Ribeiro;
PUBLISHED: 2013, SOURCE: 52nd IEEE Annual Conference on Decision and Control (CDC) in 2013 IEEE 52ND ANNUAL CONFERENCE ON DECISION AND CONTROL (CDC)
INDEXED IN:
WOS

57
TITLE: Systems of Weakly Coupled Hamilton-Jacobi Equations with Implicit Obstacles
AUTHORS: Diogo Gomes; Antonio Serra;
PUBLISHED: 2012, SOURCE: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, VOLUME: 64, ISSUE: 6
AUTHORS: Diogo Gomes; Antonio Serra;
PUBLISHED: 2012, SOURCE: CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, VOLUME: 64, ISSUE: 6
58
TITLE: Duality Theory, Representation Formulas and Uniqueness Results for Viscosity Solutions of Hamilton-Jacobi Equations
AUTHORS: Diogo A Gomes; Enrico Valdinoci;
PUBLISHED: 2011, SOURCE: International Conference DYNA 2008 in DYNAMICS, GAMES AND SCIENCE II, VOLUME: 2
AUTHORS: Diogo A Gomes; Enrico Valdinoci;
PUBLISHED: 2011, SOURCE: International Conference DYNA 2008 in DYNAMICS, GAMES AND SCIENCE II, VOLUME: 2
59
TITLE: Discrete Time, Finite State Space Mean Field Games
AUTHORS: Gomes, DA; Mohr, J; Souza, RR;
PUBLISHED: 2011, SOURCE: International Conference on Dynamical Systems and Game Theory in Honor of Mauricio Peixoto and David Rand in DYNAMICS, GAMES AND SCIENCE I, VOLUME: 1
AUTHORS: Gomes, DA; Mohr, J; Souza, RR;
PUBLISHED: 2011, SOURCE: International Conference on Dynamical Systems and Game Theory in Honor of Mauricio Peixoto and David Rand in DYNAMICS, GAMES AND SCIENCE I, VOLUME: 1
INDEXED IN:
Scopus
WOS


IN MY:
ORCID

60
TITLE: THE MATHER MEASURE AND A LARGE DEVIATION PRINCIPLE FOR THE ENTROPY PENALIZED METHOD Full Text
AUTHORS: GOMES, DA; LOPES, AO; MOHR, J;
PUBLISHED: 2011, SOURCE: Commun. Contemp. Math. - Communications in Contemporary Mathematics, VOLUME: 13, ISSUE: 02
AUTHORS: GOMES, DA; LOPES, AO; MOHR, J;
PUBLISHED: 2011, SOURCE: Commun. Contemp. Math. - Communications in Contemporary Mathematics, VOLUME: 13, ISSUE: 02